# SDR TWAA0017602

- Difficulty date: November 8, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 59,991 hours, 17,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON THE LT SIDE OF FIRST CLASS.  A LAMP HAD SHORTED AND CAUSED THE POWER SUPPLY TO DISCHARGE.  REPLACED THE LAMP AND POWER SUPPLY, (P/N 5822-43).  CHECK-C 8-22-00.
